RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 245–252 (Mi mz4940)  

Some extremal properties of nonnegative trigonometric polynomials

A. V. Reztsov


Full text: PDF file (473 kB)

English version:
Mathematical Notes, 1986, 39:2, 133–137

Bibliographic databases:

UDC: 517.5
Received: 28.03.1985

Citation: A. V. Reztsov, “Some extremal properties of nonnegative trigonometric polynomials”, Mat. Zametki, 39:2 (1986), 245–252; Math. Notes, 39:2 (1986), 133–137

Citation in format AMSBIB
\Bibitem{Rez86}
\by A.~V.~Reztsov
\paper Some extremal properties of nonnegative trigonometric polynomials
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 245--252
\mathnet{http://mi.mathnet.ru/mz4940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834982}
\zmath{https://zbmath.org/?q=an:0609.42001}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 133--137
\crossref{https://doi.org/10.1007/BF01159896}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4940
  • http://mi.mathnet.ru/eng/mz/v39/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019